# SDR DALA2019010700098

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 48,282 hours, 32,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY LIGHTS ARE INOPERATIVE. EXTERIOR EMERGENCY ILLUMINATION SYSTEM MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG REDEFERED REQUIRED. SUSPECT POSSIBLE RELAY R2-273. FORWARD TO MEL AND PLACARD INSTALLED. MAINTENANCE REPLACED THE BATTERY PACK B5-125. REPLACED RELAY R2-273 AND INSTALLED FULLY CHARGED BATTERY REF ASM 33-51-0. RELAMPED RT SIDE BULB. OPERATIONAL CHECK WAS GOOD. MEL AND PLACARD WAS REMOVED. (LP #5096740)
